question-icon

What causes breakthrough spotting while on BC?

default
Posted on Fri, 27 May 2016
Question: Hi I have been having some brown discharge after my period for about a week now, i am also taking birth control could that be the cause? I also took a pregnancy and it came back negative
doctor
Answered by Dr. Deepti Verma (29 minutes later)
Brief Answer:
Can be a side effect of oral contraceptives

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Oral contraceptives can cause irregular spotting or bleeding in first few cycles.
There is nothing to worry.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes breakthrough spotting while on BC?

Brief Answer: Can be a side effect of oral contraceptives Detailed Answer: Hi dear, I have gone through your question and understand your concerns. Oral contraceptives can cause irregular spotting or bleeding in first few cycles. There is nothing to worry. Regards Dr Deepti Verma OBGYN